Visiting measures and an ergodic theorem for a sequence of iterations with random perturbations

  • A. A. Dorogovtsev


By using local visiting measures, we describe the limit behavior of a sequence of iterations with random unequally distributed perturbations. As a corollary, we obtain a version of the local ergodic theorem.
How to Cite
Dorogovtsev, A. A. “Visiting Measures and an Ergodic Theorem for a Sequence of Iterations With Random Perturbations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 1, Jan. 1999, pp. 123–127,
Research articles